# SDR NOCA002

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR OUTSIDE EMERGENCY LIGHT DOESN'T ILLUMINATE.  RELAMPED L1 EMERGENCY LIGHT, OPS CHECKS OK.
